# SDR REXA2018092400871

- Difficulty date: September 17, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,700 hours, 22,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED AT THE UPPER END OF THE CARGO DOOR TRACK. REPAIRED AFT PRESSURE BULKHEAD AT UNDER UPPER END OF CARGO DOOR TRACK IAW REO 601R-53-61-1541. OPS CK OF THE CARGO DOOR IAW AMM 52-31-00-710-801, 52-70-02-710-801.
